# SDR 99ZZZX1259

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- Engine: Lyc LTS101750C1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430201407
- Condition: Leaking
- Location: Fuel System
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP LEAKING FUEL FROM OVERBOARD DRAIN.  REMOVED AND REPLACED.
